# SDR F3LA2024081600115

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N378FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10386
- Aircraft time: 11,514 hours, 5,335 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 11,514 hours, 5,335 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 2532M16P01
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: REFERENCE LP 448414 AFTER TAKEOFF, WE GOT A FIRE INDICATION ON THE #2 ENGINE. AC  WAS GROUNDED AS A RESULT OF THIS EVENT. ALL INDICATIONS WERE NORMAL, WE FOLLOWED ECAM AND SHUT DOWN #2 ENGINE. THE FLIGHT CREW DID NOT ACTIVATE THE EXTINGUISHING BOTTLES. AIRCRAFT RETURNED TO THE AIRPORT. CORRECTIVE ACTION: PERFORMED ENGINE #2 INSPECTION AND FOUND NO EVIDENCE OF FIRE. NO FUEL LEAKS FROM FUEL NOZZLES OR FUEL LINE "B" NUTS. FOUND BLEED LEAK AT THE TBV DUCT TO COMBUSTION CASE SEAL. REMOVED AND REPLACED TBV DUCT SEAL./END/
